Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Home
Issues
Archives
Current
Team
Advisory Board
Editorial Board
Download
POLICIES
Publication Ethics
Information For Authors
Copyright Policy
Contact
About
Aims and Scope
Paper Submission
About the Journal
Subscription Price
Article Processing Charges
Abstracting and Indexing
Editorial Workflow
Privacy Statement
Announcements
Search
Register
Login
Home
/
Archives
/
Vol. 20 No. 1 (2024): Journal of Prime Research in Mathematics
Vol. 20 No. 1 (2024): Journal of Prime Research in Mathematics
Published:
2024-06-30
Regular
Numerical solution of a multi-wing chaotic system with piecewise differential operators
Mehmet Akif Cetin, Selahattin Genc, Metin Araz
1–14
PDF
The implementation of Hosoya index and Hosoya polynomial into some graphs related to cycles
FM Bhatti, Herolistra Baskoroputro, Hafiz Muhammad Humza, Alfi Y. Zakiyyah
15 – 22
PDF
Modeling the impact of Obesity on Covid-19 dynamics : A stochastic and deterministic models
Maroua Amel Boubekeur, Omar Belhamiti
16 – 42
PDF
Optimizing Synchronization: A Comparative Study of Four-Dimensional Forced SIR Systems Employing Multiple Control Techniques
Derbouche Assia, Hamri Nasr-Eddine, Laouira Widad
43–57
PDF
Metric Dimension and Some Related Parameters of Different Classes of Benzenoid System
Muhammad Imran Qureshi, Zill e Shams, Rukhsar Zireen, Sana Saeed
58–64
PDF
Formulas of the solutions of a solvable system of nonlinear difference equations
Hamida Hamioud, Nouressadat Touafek, Imane Dekkar, Mohammed B. Almatraf
65–80
PDF
Insights into dual Rickart modules: Unveiling the role of second cosingular submodules
M. Khudhair Abbas, Y. Talebi, I. Mohammed Ali
81–88
PDF
Category Of Grey Sets
Masoomeh Hezarjaribi, Davood Darvishi Solokolaei, Zohreh Habibi
89–96
PDF
Call for Papers
Make a Submission
Make a Submission
Scopus Indexed
Latest publications
Information
For Readers
For Authors
For Librarians
Language
English
Keywords